Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 20, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 13, 2015, 5:55 AM CDT for Val Verde County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2015, 5:55 AM CDT (10:55 UTC)
- Expired
- May 13, 2015, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 54 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 7:10 AM CDT | FLASH FLOOD | Del Rio, TX | SEVERAL ROADS CLOSED DUE TO WATER OVER THE ROADWAY INCLUDING SECTIONS OF MAIN STREET...GIBBS AND AVE J...MARY LOU AND KINGS HWY...11TH AND AVE R |
| May 13, 7:10 AM CDT | FLASH FLOOD | Del Rio, TX | SEVERAL ROAD SECTIONS IN THE CITY CLOSED DUE TO HIGH WATER INCLUDING INDUSTRIAL...AVENUES J AND B |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 10.9 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
648
WGUS54 KEWX 131055
FFWEWX
TXC465-131400-
/O.NEW.KEWX.FF.W.0020.150513T1055Z-150513T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 AM CDT WED MAY 13 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 900 AM CDT
* AT 552 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE DEL RIO AREA. TWO INCHES OF RAIN HAVE
ALREADY FALLEN AT THE DEL RIO AIRPORT. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEL RIO...CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...LAKE
VIEW AND VAL VERDE PARK.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 2962 10083 2963 10070 2934 10071 2932 10075
2930 10074 2924 10078 2924 10080 2926 10081
2926 10084 2942 10104 2945 10106
$$
CP3 follow-up statements
928
WGUS74 KEWX 131138
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 AM CDT WED MAY 13 2015
TXC465-131400-
/O.CON.KEWX.FF.W.0020.000000T0000Z-150513T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
638 AM CDT WED MAY 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN VAL VERDE COUNTY...
AT 634 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE DEL RIO TO SOUTH OF CARTA VALLEY AREAS. 2.36
INCHES OF RAIN HAVE ALREADY FALLEN AT THE DEL RIO AIRPORT. FLASH
FLOODING WILL CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEL RIO...CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...LAKE
VIEW AND VAL VERDE PARK.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
THIS RAIN HAS CAUSED RISES ON SAN FELIPE CREEK. WATER WILL CONTINUE
TO RISE FOR THE NEXT COUPLE OF HOURS BEFORE FALLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2962 10083 2963 10070 2934 10071 2932 10075
2930 10074 2924 10078 2924 10080 2926 10081
2926 10084 2942 10104 2945 10106
$$
CP400
WGUS74 KEWX 131225
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
725 AM CDT WED MAY 13 2015
TXC465-131400-
/O.CON.KEWX.FF.W.0020.000000T0000Z-150513T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
725 AM CDT WED MAY 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN VAL VERDE COUNTY...
AT 717 AM CDT...DOPPLER RADAR INDICATED ONLY LIGHT RAINS ACROSS
SOUTHEASTERN VAL VERDE COUNTY. DOPPLER RADAR ESTIMATED UP TO 5
INCHES OF RAIN HAVE FALLEN. THE HIGHEST TOTALS WERE ALONG SYCAMORE
CREEK NORTHWEST OF FARM ROAD 2523. DEL RIO AIRPORT RECORDED 2.4
INCHES. FLASH FLOODING WILL CONTINUE ACROSS SOUTHEASTERN VAL VERDE
COUNTY DUE TO THE EARLIER HEAVY RAINS. WATERS WILL CONTINUE TO RISE
ALONG SAN FELIPE AND SYCAMORE CREEKS. SEVERAL ROADS IN DEL RIO WERE
CLOSED DUE TO HIGH WATER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DEL
RIO...CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...LAKE VIEW
AND VAL VERDE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2962 10083 2963 10070 2934 10071 2932 10075
2930 10074 2924 10078 2924 10080 2926 10081
2926 10084 2942 10104 2945 10106
$$
CP076
WGUS74 KEWX 131405
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 AM CDT WED MAY 13 2015
TXC465-131413-
/O.EXP.KEWX.FF.W.0020.000000T0000Z-150513T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
905 AM CDT WED MAY 13 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN VAL VERDE COUNTY HAS
EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. HOWEVER...SAN FELIPE AND SYCAMORE CREEKS WILL
CONTINUE TO RUN HIGH FOR THE NEXT COUPLE OF HOURS DUE TO THE EARLIER
HEAVY RAINS. THE WARNING WAS ALLOWED TO EXPIRE. HOWEVER...AN URBAN
AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 11 AM CDT.
LAT...LON 2962 10083 2963 10070 2934 10071 2932 10075
2930 10074 2924 10078 2924 10080 2926 10081
2926 10084 2942 10104 2945 10106
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 4:04 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 13, 4:04 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 404 AM CDT WED MAY 13 2015 .SHORT TERM (TODAY THROUGH THURSDAY)... WATER VAPOR LOOP SHOWS A LONG WAVE UPPER TROUGH MOVING ACROSS THE CONUS SOUTHWEST REGION AND NORTHERN MEXICO. THIS UPPER LEVEL TROUGH IS FORECAST TO PUSH INTO THE SOUTHERN PLAINS THIS MORNING. AS IT PUSHES INTO THE SOUTHERN PLAINS...A JET STREAK OF 50 TO 65 KNOTS IS EXPECTED TO PUSH ACROSS THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS AREAS PER LATEST GFS AND RUC40 GUIDANCE. AT THE SURFACE...00Z WEDNESDAY BROWNSVILLE AND DEL RIO SOUNDINGS SHOWED 1.91 AND 1.41 PWATS RESPECTIVELY. AREA FORECAST SOUNDINGS SUGGEST AN INCREASE OF LOW LEVEL MOISTURE ACROSS THE RIO GRANDE PLAINS THROUGH LATE THIS MORNING WITH PWATS REACHING 1.9 INCHES AT KDRT AROUND 12Z. AREA RADARS ARE SHOWING THE LEADING EDGE OF SHOWERS AFFECTING THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS WITH LIGHTNING DETECTED ACROSS THE SIERRA MADRE OF MEXICO. ALSO...AREA RADARS ARE DETECTING SEVERAL FEATURES OF INTEREST SUCH AS THE MCV JUST TO THE NORTH OF THE HOUSTON AREA...A CLUSTER OF STORMS EAST OF CORPUS CHRISTI AND ANOTHER MCV WEST OF SAN ANGELO AREA WITHIN A LARGER SCALE LOW PRESSURE SYSTEM. AS THE DAY GOES ON...THE COMBINATION OF DAYTIME HEATING WITH TEMPS REACHING THE MID 70S TO LOWER 80S AND DEWPOINTS IN THE MID 60S TO LOWER 70S PLUS AN INCREASE OF UPPER LEVEL MOISTURE AND INSTABILITY WILL RESULT IN A PERIOD OF ISOLATED STRONG TO SEVERE STORMS MAINLY ALONG AND WEST OF A FREDERICKSBURG TO SEGUIN TO YORTOWN LINE. THE MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ALSO...THERE IS THE THREAT FOR FLASH FLOODING ACROSS ALL OF SOUTH CENTRAL TEXAS AS LOCALLY HEAVY RAIN IS EXPECTED. A FLASH FLOOD WATCH CONTINUES IN EFFECT ACROSS ALL OF SOUTH CENTRAL TEXAS THROUGH 7 PM THIS EVENING. NEW RAINFALL AMOUNTS ARE EXPECTED TO GENERALLY BE AROUND 1 TO 3 INCHES WITH ISOLATED 5 INCHES. LARGEST AMOUNTS ARE EXPECTED TO OCCUR BETWEEN HIGHWAY 83 AND HIGHWAY 281 (AVERAGE RAINFALL AMOUNTS EXPECTED FOR SAN ANTONIO METRO AREA IS 1.9 INCHES). ALL HIRES AND MEDIUM-RANGE MODELS ARE IN GOOD AGREEMENT ON THE EXPECTED WEATHER FOR TODAY. BY NOON TODAY...MODELS BRING A LINER CONVECTIVE SYSTEM ACROSS SAN ANTONIO WHILE MOVING TO THE EAST. AT THAT TIME...IF THIS PANS OUT...THE MAIN THREATS WILL BE DAMAGING WINDS AS STORMS ACCELERATE FORWARD WITH PERIODS OF HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING ALONG AND EAST OF INTERSTATE 35. WEATHER CONDITIONS WILL IMPROVE LATE THIS AFTERNOON AND EVENING FROM WEST TO EAST WITH LINGERING ACTIVITY OVER THE EASTERN ZONES. && .LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)... ON THURSDAY...THE LONG WAVE UPPER LEVEL TROUGH REGIME CONTINUES AND BRING RAIN CHANCES ACROSS THE RIO GRANDE PLAINS DURING THE EVENING AND OVERNIGHT PERIOD. THE MEDIUM RANGE MODELS TEND TO AGREE WITH THE SOUTHWEST FLOW ALOFT TO PREVAIL FOR SEVERAL DAYS WITH A MORE ACTIVE WEATHER PATTERN FOR LATE FRIDAY THROUGH THE UPCOMING WEEKEND. FOR EARLY NEXT WEEK...SOUTHWEST FLOW ALOFT REMAINS INTACT...BUT WEAKENS SIGNIFICANTLY. WE WILL MAINTAIN SOME LOW END RAIN CHANCES FOR MONDAY AND TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 69 83 70 82 / 90 50 30 20 40 AUSTIN BERGSTROM INTL AIRPORT 78 68 83 70 82 / 80 50 30 20 40 NEW BRAUNFELS MUNI AIRPORT 79 68 84 70 81 / 80 50 30 20 40 BURNET MUNI AIRPORT 74 66 82 68 80 / 90 50 20 30 40 DEL RIO INTL AIRPORT 80 68 85 68 86 / 80 20 20 50 20 GEORGETOWN MUNI AIRPORT 75 67 82 69 80 / 90 50 30 20 40 HONDO MUNI AIRPORT 79 67 85 69 84 / 90 20 20 40 40 SAN MARCOS MUNI AIRPORT 78 68 83 70 82 / 80 50 30 20 40 LA GRANGE - FAYETTE REGIONAL 80 71 84 72 82 / 70 50 40 20 40 SAN ANTONIO INTL AIRPORT 79 69 85 71 82 / 90 40 20 30 40 STINSON MUNI AIRPORT 80 69 85 71 83 / 80 30 20 30 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...17
Hazardous weather outlook, May 13, 4:44 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 AM CDT WED MAY 13 2015 TXZ171>173-183>194-202>209-217>225-228-141000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 AM CDT WED MAY 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS THROUGH EARLY THIS EVENING. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 5 INCHES POSSIBLE. THESE AMOUNTS...ESPECIALLY OVER ALREADY MOIST AND NEARLY SATURATED GROUND FROM RECENT RAINFALL...WILL LIKELY RESULT IN FLASH FLOODING. LOW WATER CROSSINGS...CREEKS AND STREAMS...AND AREAS WITH POOR DRAINAGE MAY BE IMPACTED. THERE IS A MARGINAL TO SLIGHT RISK FOR STRONG TO SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE GREATEST THREAT AREA IS ALONG AND WEST OF FREDERICKSBURG TO NEW BRAUNFELS TO KARNES CITY LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RESIDENTS AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY AS THE FORECAST WEATHER PATTERN IS FAVORABLE TO PRODUCE CHANCES OF THUNDERSTORMS FOR THE NEXT SEVERAL DAYS. A POTENTIAL FOR LOCALLY HEAVY RAINS AND STRONG STORMS WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 5:40 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 13, 7:05 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| May 13, 7:35 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 3 hr |
| May 13, 7:39 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 66 min |
| May 13, 7:42 AM CDT | Special Weather Statement | EWX | Real | 63 min |
| May 13, 7:48 AM CDT | Special Weather Statement | EWX | Uvalde | 57 min |
| May 13, 8:33 AM CDT | Special Weather Statement | EWX | Bandera, Kerr | 57 min |
| May 13, 8:40 AM CDT | Special Weather Statement | EWX | Frio, Medina, Zavala | 65 min |
| May 13, 8:48 AM CDT | Special Weather Statement | EWX | Bandera | 27 min |
| May 13, 9:02 AM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 118 min |
| May 13, 9:22 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Gillespie, Kendall | 53 min |
| May 13, 9:37 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio | 53 min |
| May 13, 9:46 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Uvalde | 3 hr |
| May 13, 9:53 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 52 min |
| May 13, 10:13 AM CDT | Special Weather Statement | EWX | Blanco, Burnet, Hays | 62 min |
| May 13, 10:25 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Guadalupe, Karnes, Wilson | 65 min |
| May 13, 10:32 AM CDT | Tornado Warning | EWX | Blanco, Hays | 28 min |
| May 13, 11:06 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis, Williamson | 39 min |
| May 13, 11:42 AM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 13, 11:46 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Travis, Williamson | 59 min |
| May 13, 12:21 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 6 hr |
| May 13, 12:30 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| May 13, 12:48 PM CDT | Special Weather Statement | EWX | Gonzales | 42 min |
| May 13, 1:16 PM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 4 hr |
| May 13, 2:01 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more | 3 hr |
| May 13, 4:11 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Lavaca, Wilson | 2 hr |
| May 13, 4:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 13, 5:10 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 50 min |
| May 13, 5:46 PM CDT | Tornado Warning | EWX | Val Verde | 29 min |
| May 13, 5:57 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 13, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 44 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.